Sunmark Children's Ibuprofen Oral Suspension Berry - 8 oz, Pack of 6


Sunmark Children's Ibuprofen Oral Suspension Berry - 8 oz, Pack of 6 by Sunmark at Oasis of Health. MPN: PES1157S1. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Alcohol and gluten free.Active Ingredients: Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache..


Sunmark Children's Ibuprofen Oral Suspension Berry - 8 oz, Pack of 6 by Sunmark
4.5 out of 5 stars with 40 reviews
Condition: New
Availability: In Stock
$81.52


Quantity:  

 


Product Description & Reviews

Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Alcohol and gluten free.Active Ingredients: Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)

Features & Highlights

  • Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache.

Additional Information

Brand:
Sunmark
Manufacturer:
PERRIGO COMPANY SM
Category:
Non-Aspirin
MPN:
PES1157S1
Part Number:
PES1157S1
Publisher:
PERRIGO COMPANY SM
Binding:
Baby Product
Item Weight:
4.92 pounds
Item Size:
6 x 10 x 6 inches

 


Have questions about this item (PES1157S1), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Sunmark, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0305730133890,
Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Tablets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back...

mpn: PT113919-3, ean: 0300678104926,
Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Ext...

Tylenol PM Extra Strength Caplets, Special 3 Pack ( 675 Count Total )Tylenol PM Extra Strength Caplets, Special 3 Pack ( 675 Count Total ).

mpn: 1625314,
PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.Expiration Date: September-2020. Pain Reliever / Fever Reducer.. Economical and Eco-Friendl...